Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for severe itching over the body after discontinuing Seroquel

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1771 Questions

default
Posted on Mon, 6 Mar 2017 in Medicines and Side Effects
Question: I have run out of my Seraquel XR and am waiting for the refill from the pharmaceutical company. I have developed a severe itch all over my body but no rash. Could this be due to not taking my Seraquel for a week?
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Yes

Detailed Answer:
Dear XXXX, seroquel abrubt withdrawal causes a wide range of symptoms . these symptoms iinclude itching all over the body. you can decrease the itching by having cold showers and application of calamine lotion. other withdrawal symptoms include: increased heart rate, sleeping problems, hypersensitivity to sounds, nausea and vomiting , irritability and mood swings, concentration problems, headaches, dizziness and fatigue. gradually decreasing the dose will easen these symptoms. I hope I answered your question
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Withdrawal symptoms?

doctor1 MD

Hello. I have been smoking about a pack a day for 5 years. I m 22 male. My bowel movements have been lightly colored, slightly flaky and become cloudy when flushed. I have researched chronic pancreatitis and share similar symptoms. Usually my stool is harder and darker in color when I do not smoke previously for up to an hour or so. I have tried to quit smoking and will continue to do so in time but unfortunately, I do not have very much time to sit through withdrawal symptoms with my busy lifestyle. Sometimes I show signs of undigested food, possibly mucus in stool but I m not sure. Is there anything I can do? I do not have health insurance unfortunately. Are their alternatives to help regulate my digestive system?

doctor1 MD

Can bupropion HCL xl be the cause of my having plantar fascitis or neuropathy? I have taken bupropion HCl xl 300 mg for app. 5 to 6 years. I am 58 yrs old. I have had plantar fascitis for 4 or more years and have had surgery on my right foot. I started taking bupropion because I had to force myself to go to work and I ask the Dr. to for an antidepressant the would not make me gain weight. I am now retired and my feet have gotten worse not better. What major withdrawal symptoms can I expect if i decide to quit taking buproprion? Once you have neuopathy can you reverse it if it is cause by a drug?

doctor1 MD

My Implanon expired in June of this year and now I'm experiencing pregnancy symptoms such as fatigue nausea sore breast acne headaches weight gain and made swings I am aware that birth-control withdrawal can mimic the symptoms I would only be for five weeks if I am in fact pregnant my periods resumed in August should I get a blood test or is this just withdrawal symptoms?

doctor1 MD

I have been taking 0.5 mg of Klonopin BID for 22yrs. Dr wants me to get off so decreased my PM med to 0.25 Had some trouble sleeping at first, some vague side effects, then after 2 months, was decreased to 0.25 AM also. Foggy head, lethargic, not able to think straight. Saw him today & he said withdrawal from small dose would not have these effects & advised blood work with Internist for thyroid or anemia. I feel crazy. Don t the Dr know the withdrawal symptoms?

doctor1 MD

Hi there. I have recently stopped using Citalopram . I was on it for 9 months and tapered off slowly over a period of 5 months. I am getting the usual withdrawal symptoms ....dizzy, brain zaps, low mood and low motivation. The most troubling is...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

Hi there. I have been on an SSRI( Citalopram ) for 9 months. My highest dose was 20mg per day. I have tapered off slowly over a period of 5 months. I quit entirely one week ago and my withdrawal side effects include some anxiety , tiredness(lack...